advertisement
Question
Posted by: :-( | 2010/06/17

possible dep affects of Tryphazil

I have been on Tryphazil now for 2 weeks and since then have experienced quite frequent feeling down or sort of depressed, nothing makes me happy anymore, could it possibly be this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Yes.
Many birth-control and similar hormonal pilss can, generally through their hormonal effects, cause a higher than average incidence of Depression. I'd like it if the docs who prescribe these drugs warned people of this possibility. Fortunately the depression generally responds as well to medication and CBT as opther depressions do

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/06/17

Yes.
Many birth-control and similar hormonal pilss can, generally through their hormonal effects, cause a higher than average incidence of Depression. I'd like it if the docs who prescribe these drugs warned people of this possibility. Fortunately the depression generally responds as well to medication and CBT as opther depressions do

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement